Translator Disclaimer
January 2003 Arithmetically Cohen-Macaulay reducible curves in projective spaces.
E. Ballico
Bull. Belg. Math. Soc. Simon Stevin 10(1): 43-47 (January 2003). DOI: 10.36045/bbms/1047309411

Abstract

Here we prove that a reduced curve $X \subset {\bf {P}}^N$ either canonically embedded or with a high degree complete embedding is arithmetically Cohen - Macaulay.

Citation

Download Citation

E. Ballico. "Arithmetically Cohen-Macaulay reducible curves in projective spaces.." Bull. Belg. Math. Soc. Simon Stevin 10 (1) 43 - 47, January 2003. https://doi.org/10.36045/bbms/1047309411

Information

Published: January 2003
First available in Project Euclid: 10 March 2003

zbMATH: 1080.14522
MathSciNet: MR2032323
Digital Object Identifier: 10.36045/bbms/1047309411

Subjects:
Primary: 13C99, 13D02, 14H50, 14N05

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.10 • No. 1 • January 2003
Back to Top